Has anyone had any luck with any of the topical medications to help with excessive facial hair? I do not tolerate being on the bc pill at this point and I don't tolerate spironolactone without being on the pill ( this combination used to control my hair growth fairly well ). My periods are fairly regular now and I'm not trying to conceive. I've flunked electrolysis and have been told I'd flunk laser hair removal too. I just didn't want to plunk out the money for Vaniqa and not have it do much for me.
I know exactly how you feel. I've been having similar issues with my facial hair. I want to try laser but it's expensive and I am scared. I used to wax once a week but that is VERY painful and was causing breakouts. My dermatologist aslo gave me Vaniqa but it made my skin oily and was very expensive too. Right now I use Sally Hansen cream hair remover once or twice a week. It's painless and lasts at leasst 6 full days before I start to see some hairs growing back. And it's not to expensive either. Hope this helps.
How long did you try the vaniqa? I don't know about you but I have fairly sensitive skin so I"m concerned about it causing acne and/or redness, irritation type symptoms too.
Laser actually isn't all that expensive if you look at the big picture. $100 a pop for that every few months compared to the $35 for 30 minutes of electrolysis each time you go for several years. I'm still tempted to try laser just because I can zap a larger area of hair at one time than you can electrolysis. I just don't have time to deal with the hair at this point to do weekly hair removal at home - I can get about 2 months with electrolysis at this point. thankfully the black hairs are gone and it's mostly light, thin hairs but still - yuck. sick of this after all these years :(
I have tryed everything to get rid of mine, but it still comes back and its worse in the summer... I guess it doesn't help me out much because I am mainly the cause of it growing I shave it all the time, I started shaving at 15 LOL and that was a big mistake..
I have tried the laser but it is not that good do not shave when they tell you to... i was told to shave it so the hair will come in darker and thicker but this only makes more hair. If you get to the point where there is only thin light hair left i advice you to leave it. It works well on tough hair because it has more pigment and the laser can reach the root so it burns it away. Therefore fine hair wont be removed. I tried it for YEARS! 5 to be accurate.
I'd go with Fascination, ointments can get expensive .
just buy the wax kits or the cheaper ones and do it your self.
I sometimes go into the beauty shop where i get my nails done and
have them do it for me that way im not a chicken when it comes
to pulling off the strips.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.